# SDR R61A2020060900521

- Difficulty date: June 6, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 31,470 hours, 24,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012490
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,091 hours, 7,565 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING AND 2 LIGHTS STAY ON DIMMED WITH EMERGENCY LIGHTS TURNED OFF. R&R EMERGENCY LIGHT POWER UNIT, ALL CHECKS GOOD.
